# SDR CALA0001157

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE CENTER SEAT TRACK CORRODED AT FS 1031 - 1241, LBL 24.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-30-1, 51-10-4, 51-10-3, AND 53-05, FIGURE 4F.
